Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Entropy and density

Author: George H. Stein
Journal: Proc. Amer. Math. Soc. 28 (1971), 505-508
MSC: Primary 28.70
MathSciNet review: 0280682
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for any $ r$, `` $ \operatorname{entropy} = r$'' is a dense condition in the uniform topology.

References [Enhancements On Off] (What's this?)

  • [1] Patrick Billingsley, Ergodic theory and information, John Wiley & Sons, Inc., New York-London-Sydney, 1965. MR 0192027
  • [2] Paul R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, no. 3, The Mathematical Society of Japan, 1956. MR 0097489
  • [3] William Parry, Entropy and generators in ergodic theory, W. A. Benjamin, Inc., New York-Amsterdam, 1969. MR 0262464
  • [4] V. A. Rohlin, Lectures on the entropy theory of transformations with invariant measure, Uspehi Mat. Nauk 22 (1967), no. 5 (137), 3–56 (Russian). MR 0217258
  • [5] V. A. Rohlin, Entropy of metric automorphism, Dokl. Akad. Nauk SSSR 124 (1959), 980–983 (Russian). MR 0103258

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70

Additional Information

Keywords: Entropy
Article copyright: © Copyright 1971 American Mathematical Society